MAUDE Adverse Event Report: Wilson-Cook Medical Inc ACUJECT VARIABLE INJECTION NEEDLE; Endoscopic Injection Needle, Gastroenterology-urology

Wilson-Cook Medical Inc ACUJECT VARIABLE INJECTION NEEDLE; Endoscopic Injection Needle, Gastroenterology-urology
Model Number G22525
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
ACUJECT VARIABLE INJECTION NEEDLE
Common Device Name
Endoscopic Injection Needle, Gastroenterology-urology
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
NC
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
MDR Report Key50738496
Report Number1037905-2026-00530
Device Sequence Number10620354
Product Code FBK
UDI-Device Identifier00827002225251
UDI-Public(01)00827002225251(17)290310(10)W5013999
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K190829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22525
Device Catalogue NumberVIN-23
Device Lot NumberW5013999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight160 LB